skin-hair-icon

Skin allergy

Sir, Iam suffering skin allergy itching red color rash .iam used kz soap and ointment but slow decrease problem incase one forget rash increasing. Please tell me any medication.
views-icons 31 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Skin allergy

doctor profile image
Answered
Thanks for the query. This appears as a fungal infection based on the photograph you have provided. Fungal infection is very common and was very easy to treat. With rampant usage of antifungals, the fungus has become stubborn. There are various ways to deal around the situation but first see a Dermatologist for reestablishing the diagnosis. Once confirmed, treatment can be initiated.Avoid self medications with any creams. Don't worry it will resolve for sure if you correctly follow the recommendations. Hope it helps you.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO